# SDR SWAA2020082503859

- Difficulty date: July 27, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO L/H Z CHANNEL HAS SPOTS OF CORROSION AROUND NUTPLATE HOLES FROM STA.500 TO STA. 500B; LBL22; WL 156 / REPLACED CORRODED SECTION OF 'Z' CHANNEL AT FWD CARGO L/H SIDE; LBL 22; WL 156; STA 500 - AFT BULKHEAD AS PER B737-700 SRM 53-00-53-2R-6
